# SDR R61A201703290257

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000217
- Aircraft time: 23,610 hours, 18,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FROM SEATS 1D TO 2D FAILED OPS CHECK. R & R THE EMERGENCY LIGHT IAW AMM 33-50-21.
